# SDR MWEA010479

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Part number: 591228509E
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 633 WINDOW RETAINER BOTTOM SECTION HAS DENTS AND NICKS AND LIGHT SURFACE CORROSION RIGHT SIDE INTERIOR.   REMOVED INNER WINDOW PANE, BLENDED AREA, REMOVED INNER AND OUTER WINDOW RETAINERS, INSTALLED NEW INNER WINDOW RETAINER, INSTALLED OUTER AND INNER WINDOWS.
